# SDR 2008UALA04321

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 41,806 hours, 11,620 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR OFF LIGHT ILLUMINATED, THEN A SHORT TIME LATER RIGHT GENERATOR DRIVE LIGHT ILLUMINATED.  FOUND FAULTY IDG.  REPLACED NR 1 IDG. RAN, OP CHECKED & LEAKED CHECKED.  OK FOR SERVICE.
